Convergence of a differential-difference scheme for shallow water equations in Lagrangian coordinates
Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2178-2181
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_12_a21,
author = {V. V. Khutsishvili},
title = {Convergence of a differential-difference scheme for shallow water equations in {Lagrangian} coordinates},
journal = {Differencialʹnye uravneni\^a},
pages = {2178--2181},
year = {1986},
volume = {22},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_12_a21/}
}
TY - JOUR AU - V. V. Khutsishvili TI - Convergence of a differential-difference scheme for shallow water equations in Lagrangian coordinates JO - Differencialʹnye uravneniâ PY - 1986 SP - 2178 EP - 2181 VL - 22 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_12_a21/ LA - ru ID - DE_1986_22_12_a21 ER -
V. V. Khutsishvili. Convergence of a differential-difference scheme for shallow water equations in Lagrangian coordinates. Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2178-2181. http://geodesic.mathdoc.fr/item/DE_1986_22_12_a21/